# SDR FDEA201203070877

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,975 hours, 32,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 753-760
- Part time: 87,975 hours, 32,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK  AT FS 753 TO FS 760 AT BL47.5L HAS 3 EA WORN LOBES. R & R MAIN DECK CARGO TRACK BETWEEN FS 753 TO FS 760 AT BL47.5L IAW SRM 53-70-00, REPAIR IS CLASSIFIED AS MAJOR.
